American doctors have identified a cutaneous side effect of the Moderna vaccine

MOSCOW, 5 March – RIA Novosti. Use of Moderna's coronavirus vaccine can cause skin inflammation and rashes more than ten days after the first vaccination, the researchers said in a letter published in the New England Journal of Medicine. “We report a series of 12 patients with similar reactions, all of whom appear near the injection site after the complete resorption of local and systemic symptoms associated with vaccination, “the American medical team said in a message.

It is noted that, on average, rashes appear on the eighth day after the injection of the first dose, in total, the reaction occurred in the range from four to 11 days.

The journal's website contains a table that contains photographs of the affected areas of all 12 patients with an identified reaction.

Despite the problems that arose, doctors convinced patients to vaccinate with a second dose and complete the immunization. After the second vaccination, only three people experienced skin inflammation of the same intensity, three more had a milder reaction, the remaining half underwent the second vaccination painlessly.

Author: wedocount

Leave a Reply

Your email address will not be published. Required fields are marked *